Derivation on Bit Error Probability of Coded QAM Using Integer Codes

Hristo KOSTADINOV  Hiroyoshi MORITA  Nikolai MANEV  

IEICE TRANSACTIONS on Fundamentals of Electronics, Communications and Computer Sciences   Vol.E87-A   No.12   pp.3397-3403
Publication Date: 2004/12/01
Online ISSN: 
Print ISSN: 0916-8508
Type of Manuscript: PAPER
Category: Communication Theory and Signals
integer codes,  finite rings,  QAM,  BEP,  AWGN,  

Full Text: PDF>>
Buy this Article

In this paper we present the exact expressions for the bit error probability over a Gaussian noise channel of coded QAM using single error correcting integer codes. It is shown that the proposed integer codes have a better performance with respect to the lower on the bit error probability for trellis coded modulation.